| Model Number |
PB1018 |
| Medical Device Problem Codes |
Gradient Increase (1270); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Insufficient Information (4580); Transvalvular Pressure Gradient Increased (4854)
| Date of Event |
12/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 9 years following the implant of this transcatheter valve, a second transcatheter valve was implanted valve-in-valve for an unspecified reason.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that the second valve was implanted due to a high gradient of approximately 40 mmhg, which was resolved with the second valve.
Additional Manufacturer Narrative
Updated data: b1.B5.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.